# SDR IPXA2016101109214

- Difficulty date: September 27, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NCA60503
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT FUSELAGE NLG DOOR FRAME CORRODED AT BS 547.250 AND BS 541.667.  REPAIRED THE DOOR FRAME IAW EA 011-5310-01-A6502 REV. I/R AND EO MD11-5310-62096-A.
